On Strong Summability of Fourier Series of Summable Functions
Abstract
In the metric of L, we obtain estimates for the generalized means of deviations of partial Fourier sums from an arbitrary summable function in terms of the corresponding means of its best approximations by trigonometric polynomials.Downloads
Published
25.08.2000
Issue
Section
Research articles
How to Cite
Pachulia, N. L. “On Strong Summability of Fourier Series of Summable Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 8, Aug. 2000, pp. 1103-11, https://umj.imath.kiev.ua/index.php/umj/article/view/4514.